Alert archive / Indiana / Small Craft Advisories in 2014

Small Craft Advisory 73, NWS Northern Indiana

December 15, 2014

NWS Northern Indiana issued this small craft advisory at Dec 15, 2014, 3:39 PM EST. It took effect at Dec 16, 2014, 3:00 PM EST. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2014, 3:39 PM EST (20:39 UTC)
In effect from
Dec 16, 2014, 3:00 PM EST
Expired
Dec 18, 2014, 11:00 AM EST
In force
44 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WHUS73 KIWX 152039
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EST MON DEC 15 2014

LMZ043-046-160445-
/O.CAN.KIWX.MF.Y.0005.000000T0000Z-141216T0000Z/
/O.NEW.KIWX.SC.Y.0073.141216T2000Z-141218T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
339 PM EST MON DEC 15 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 5 AM EST
THURSDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO
5 AM EST THURSDAY. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. 

* WINDS...15 TO 25 KNOTS

* WAVES...3 TO 6 FEET TUESDAY AFTERNOON BUILDING TO 6 TO 10 FEET
  TUESDAY NIGHT. WAVES 5 TO 8 FEET WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
12 follow-up statements
707 
WHUS73 KIWX 160323
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 PM EST MON DEC 15 2014

LMZ043-046-161130-
/O.CON.KIWX.SC.Y.0073.141216T2000Z-141218T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1023 PM EST MON DEC 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
5 AM EST THURSDAY...

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS TUESDAY
  AFTERNOON. GUSTS TO 30 KNOTS LATE TUESDAY AFTERNOON AND TUESDAY
  NIGHT. NORTHWEST 15 TO 20 KNOTS WEDNESDAY.

* WAVES...BUILDING TO 3 TO 6 FEET TUESDAY AFTERNOON...THEN TO 6 TO
  10 FEET TUESDAY NIGHT. 5 TO 8 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
203 
WHUS73 KIWX 160843
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 AM EST TUE DEC 16 2014

LMZ043-046-161645-
/O.CON.KIWX.SC.Y.0073.141216T2000Z-141218T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
343 AM EST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 AM EST THURSDAY...

* WINDS...VEERING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS BY
  THIS EVENING. GUSTS TO 30 KNOTS TONIGHT. WEST TO NORTHWEST 15 TO
  25 KNOTS WEDNESDAY.

* WAVES...BUILDING TO 6 TO 10 FEET TONIGHT AND CONTINUING INTO
  WEDNESDAY. GRADUALLY SUBSIDING TO 3 TO 7 FEET WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
474 
WHUS73 KIWX 161544
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1044 AM EST TUE DEC 16 2014

LMZ043-046-162345-
/O.CON.KIWX.SC.Y.0073.141216T2000Z-141218T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1044 AM EST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 AM EST THURSDAY...

* WINDS...VEERING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS BY 
  THIS EVENING. GUSTS TO 30 KNOTS TONIGHT. WEST TO NORTHWEST 15 
  TO 25 KNOTS WEDNESDAY. 

* WAVES...BUILDING TO 6 TO 10 FEET TONIGHT AND CONTINUING INTO 
  WEDNESDAY. GRADUALLY SUBSIDING TO 3 TO 7 FEET WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
530 
WHUS73 KIWX 162054
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EST TUE DEC 16 2014

LMZ043-046-170500-
/O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
354 PM EST TUE DEC 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  TONIGHT. WEST TO NORTHWEST 15 TO 25 KNOTS WEDNESDAY.

* WAVES...BUILDING TO 6 TO 10 FEET TONIGHT AND CONTINUING INTO 
  WEDNESDAY. GRADUALLY SUBSIDING TO 3 TO 7 FEET WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
212 
WHUS73 KIWX 170330
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 PM EST TUE DEC 16 2014

LMZ043-046-171130-
/O.EXT.KIWX.SC.Y.0073.000000T0000Z-141218T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1030 PM EST TUE DEC 16 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT.
  WEST TO NORTHWEST 15 TO 25 KNOTS WEDNESDAY DIMINISHING TO 10 TO
  15 KNOTS WEDNESDAY NIGHT.

* WAVES...6 TO 10 FEET TONIGHT AND CONTINUING INTO
  WEDNESDAY...SUBSIDING TO 4 TO 7 FEET WEDNESDAY NIGHT...THEN TO 3
  TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
308 
WHUS73 KIWX 170921
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 AM EST WED DEC 17 2014

LMZ043-046-171730-
/O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
421 AM EST WED DEC 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO
  15 KNOTS TONIGHT.

* WAVES...6 TO 10 FEET TODAY...SUBSIDING TO 4 TO 7 FEET
  TONIGHT...THEN TO 3 TO 5 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
363 
WHUS73 KIWX 171522
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1022 AM EST WED DEC 17 2014

LMZ043-046-172330-
/O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1022 AM EST WED DEC 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 
  TO 15 KNOTS TONIGHT. 

* WAVES...6 TO 10 FEET TODAY...SUBSIDING TO 4 TO 7 FEET 
  TONIGHT...THEN TO 3 TO 5 FEET THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
190 
WHUS73 KIWX 172201
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
501 PM EST WED DEC 17 2014

LMZ043-046-180615-
/O.EXT.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
501 PM EST WED DEC 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THURSDAY...

* WINDS...NORTHWEST WIND 10 TO 15 KNOTS BECOMING WEST AROUND 10
  KNOTS WEDNESDAY MORNING. GUSTS TO 20 KNOTS THIS EVENING.

* WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
553 
WHUS73 KIWX 172219 CCA
MWWIWX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
519 PM EST WED DEC 17 2014

LMZ043-046-180645-
/O.COR.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
519 PM EST WED DEC 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THURSDAY...

* WINDS...NORTHWEST WIND 10 TO 15 KNOTS BECOMING WEST AROUND 10
  KNOTS THURSDAY MORNING. GUSTS TO 20 KNOTS THIS EVENING.

* WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
843 
WHUS73 KIWX 180329
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1029 PM EST WED DEC 17 2014

LMZ043-046-181130-
/O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1029 PM EST WED DEC 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
THURSDAY...

* WINDS...NORTHWEST WIND 10 TO 15 KNOTS BECOMING WEST AROUND 10
  KNOTS THURSDAY MORNING. 

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
778 
WHUS73 KIWX 180919
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 AM EST THU DEC 18 2014

LMZ043-046-181600-
/O.CON.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 AM EST THU DEC 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET EARLY TODAY SUBSIDING TO 2 TO 4 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
261 
WHUS73 KIWX 181555
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 AM EST THU DEC 18 2014

LMZ043-046-181700-
/O.EXP.KIWX.SC.Y.0073.000000T0000Z-141218T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1055 AM EST THU DEC 18 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING...


$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 3:16 PM EST, 23 minutes earlier.

Area forecast discussion, Dec 15, 3:16 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
316 PM EST MON DEC 15 2014

.SYNOPSIS...
ISSUED AT 150 PM EST MON DEC 15 2014

LOW PRESSURE WILL MOVE TOWARDS THE REGION AND BRING INCREASING
CHANCES FOR SHOWERS...ESPECIALLY LATER TONIGHT INTO TUESDAY MORNING.
COLDER AIR WILL ARRIVE BEHIND THE SYSTEM WITH A RETURN TO BELOW
NORMAL TEMPERATURES. AFTERNOON HIGHS WILL REACH THE UPPER 40S TO
AROUND 50 AND FALL LITTLE TONIGHT...INTO THE LOWER TO MIDDLE 40S.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 315 PM EST MON DEC 15 2014

BLOCKY PATTN ALOFT IN CONCERT W/HEADACHE INDUCING DIRTY RIDGE
FINALLY ON THE WAY OUT THIS PD AS POTENT CYCLONE OVR NW MO EJECTS
OUT ACRS THE SRN LAKES. BAND OF -RA ALG LEADING EDGE OF UPR
TROUGH/VERTICAL ASCENT PLUME HAD DECAYED OUT EWD W/TIME INTO WRN IN
AS FOCUS REDVLPD BACK WWD N-S THROUGH ERN IL. XPCD THIS BAND TO
DOMINATE GOING INTO THIS EVENING W/A GENERAL NEWD EXPANSION FVRD AS
NOTED IN ALL HIGHRES GUIDANCE. OTRWS HEAVIER RAIN POTENTIAL STILL
INDICATED FOR LT TONIGHT AS IMPRESSIVE MID LVL DRY SLOT WRAPS
OVERHEAD. SOME THUNDER NOTED EARLIER OVR NE KS/SE NE HWVR CIRC
INDICATED TO OPEN UP TUE AM W/WKNG WCB AND SUBDUED NWD THETA-E WRAP.
REGARDLESS DECENT AREA OF RAINFALL SHLD MATERIALIZE OVR NRN/ERN
AREAS TWD DAYBREAK.

ON TUE...OPENING CIRC ALOFT WILL PASS OVERHEAD MIDDAY AS MOIST
CYCLONIC FLW ENVELOPES CWA AND XPC OCCASIONAL SHRA TO PERSIST. HWVR
FOCUS FOR GREATER IMPLIED COVERAGE/INTENSITIES SHLD REMAIN GENERALLY
REMAIN ALG/NORTH OF HIGHWAY 6 IN PROXIMITY TO DECAYING MID LVL
DEFORMATION ZONE. TEMPS THROUGH THE PD LTL CHGD UNTIL CAA WING WRAPS
UNDERNEATH DEPARTING CYCLONE TUE NIGHT.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 315 PM EST MON DEC 15 2014

...LIGHT LAKE EFFECT SNOW SHOWERS EXPECTED WEDNESDAY AND
THURSDAY...THEN DEVELOPING LOW PRESSURE MAY BRING LIGHT SNOW FOR THE
WEEKEND....

A VERTICALLY STACKED LOW PRESSURE SYSTEM CENTERED OVER LAKE HURON
WILL GRADUALLY SHIFT EASTWARD INTO SOUTHERN ONTARIO TUESDAY NIGHT.
MEANWHILE...SFC HIGH PRESSURE WILL GRADUALLY DRIFT INTO THE WESTERN
GREAT LAKES THROUGH FRIDAY WITH ANOTHER SHORTWAVE/UPPER LEVEL LOW
LINGERING ALOFT. IN THE WAKE OF THE LOW...CAA ON WEST-NORTHWEST
WINDS WILL INTRODUCE THE POSSIBILITY OF LAKE EFFECT SNOW/RAIN
SHOWERS IN WNW WIND FAVORED AREAS...MAINLY FAR SW LOWER MI/NW
INDIANA. NOT EXPECTING ANYTHING SIGNIFICANT HOWEVER...AS MOISTURE
AND INSTABILITY ARE LACKING. WITH LAKE TEMPS AROUND 4-5C...700MB
DELTA TS STRUGGLE TO REACH 15C BY 12Z WEDNESDAY...AND THETA E LAPSE
RATES ARE FAIRLY PALTRY. SUBSIDENCE FROM THE INCOMING HIGH PRESSURE
WILL ALSO LIMIT CONVECTIVE DEPTH...WITH THE SUBSEQUENT INVERSION
DROPPING TO AROUND 875MB BY WEDNESDAY AM. THE INCOMING DRIER AIRMASS
WILL ALSO LEAVE US WITH A RATHER UNHEALTHY DGZ...WITH RH LESS THAN
20 PERCENT WITHIN THE -12 TO -18C LAYER. EARLY IN THE
EVENING...EXPECT A BIT OF MIXED PRECIPITATION...AS SFC TEMPS ARE
ABOVE FREEZING. AS DRYING TREND INCREASES ALOFT...WE COULD EVEN SEE
A BRIEF PERIOD OF FREEZING DRIZZLE. BY 6Z HOWEVER...ALL
PRECIPITATION SHOULD TRANSITION TO SNOW AS SFC TEMPS DROP BELOW
FREEZING. KEPT MARGINAL POPS IN WNW WIND FAVORED AREAS...GENERALLY
FLURRIES TO LIGHT SNOW SHOWERS.

THOUGH HIGH PRESSURE IS INCOMING...EXPECT PARTLY TO MOSTLY CLOUDY
SKIES TO LINGER WEDNESDAY AS MOISTURE IS ONCE AGAIN TRAPPED BENEATH
THE SUBSIDENCE INVERSION. LIGHT SNOW SHOWERS IN THE NORTHWEST ARE
EXPECTED TO CONTINUE THROUGHOUT THE DAY. CYCLONIC FLOW ALOFT WILL
ALSO BRING A FEW WEAK SHORTWAVES ACROSS THE CWA...WHICH WILL SERVE
TO LIFT INVERSION HEIGHTS TO NEAR 800 MB AT TIMES. HIGH TEMPERATURES
RETURN TO NEAR NORMAL FOR DECEMBER...PRIMARILY IN THE 30S.

SNOW SHOWERS WILL PERSIST NEAR LAKE MI INTO THURSDAY AFTERNOON WITH
THE 500MB FLOW BECOMING RELATIVELY ZONAL...BUT AS THE UPPER LEVEL
RIDGE BEGINS TO BUILD IN OVERHEAD...TEMPERATURES ALOFT BEGIN TO
WARM. ENDED ALL POPS BY 00Z FRIDAY AS A RESULT.

SFC LOW PRESSURE DEVELOPING IN THE GULF STATES WITH A DEEP UPPER
LEVEL TROUGH CENTERED OVER THE PLAINS WILL BEGIN TO LIFT
NORTHEASTWARD SATURDAY. BOTH THE ECMWF/GFS BRING THE CENTER OF THE
LOW INTO VIRGINIA/WEST VIRGINIA BY 00Z SUNDAY...HOWEVER THEY DIFFER
WITH RESPECT TO THE UPPER LEVEL TROUGH DEVELOPING INTO A CLOSED LOW.
THIS SYSTEM WILL BRING CHANCES FOR SNOW OVER THE WEEKEND. GFS IS
MORE PROGRESSIVE AND BRINGS THE PRECIPITATION INTO OUR CWA BY
SATURDAY 12Z...BUT THE ECMWF LINGERS BACK BY ABOUT 6-12 HOURS. KEPT
CONSENSUS POPS FOR NOW. TEMPERATURES WILL BE SOMETHING TO WATCH...AS
WE COULD SEE A RAIN/SNOW MIX DURING THIS PERIOD. WITH THE LATEST
MODEL TRENDS KEEPING US IN THE COLDER AIR BEHIND THE SYSTEM...KEPT
TEMPS RIGHT AROUND FREEZING FOR NOW...AND KEPT SNOW AS THE P-TYPE.
MONDAY WILL BE RELATIVELY QUIET AS HIGH PRESSURE RETURNS TO THE AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1236 PM EST MON DEC 15 2014

ANOTHER DAY OF VARIABLE CIGS THIS AFTN PRESENTING CONTD FCST
DIFFICULTY GOING FWD. SUCKER STRATUS HOLE OVR ERN AREAS IN THE
PROCESS OF FILLING BACK IN AS LL MSTR CONTS TO STREAM NEWD INADV OF
POTENT CYCLONE INVOF KMCI. SAT/OBS TRENDS WOULD SUGGEST CONTD NEWD
ADVTN OF DEEPER LL MSTR PLUME OUT OF IL ALG W/ASSOCD IFR/LIFR CIGS
ARRIVING BY EVENING AND AGAIN RELIED ON A GROSS EXTRAPOLATION FOR
EVENING CHG GROUPING. OTRWS XPC LEAD FNTL RA BAND WILL CONT TO
DECAY IN FVR OF CLOSE FOLLOWING NEW RA BAND ORIENTED N-S THROUGH
CNTRL IL. THIS WILL OVERSPREAD THE AREA THIS EVENING W/LIFR CONDS
XPCD FOR MUCH OF THE PD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...DENSE FOG ADVISORY UNTIL 7 PM EST THIS EVENING FOR LMZ043-046.

&&

SYNOPSIS...FISHER
SHORT TERM...T
LONG TERM...MCD
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Dec 15, 6:03 AM EST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
603 AM EST MON DEC 15 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-161130-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
603 AM EST MON DEC 15 2014 /503 AM CST MON DEC 15 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-161130-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
603 AM EST MON DEC 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL CONTINUE TODAY AND ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS WILL BE HAZARDOUS FOR SMALL CRAFT TUESDAY AFTERNOON
THROUGH WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 4:11 AM ESTMarine Dense Fog AdvisoryIWX11 hr

Nearby

Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.